MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-551LNAP; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-551LNAP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 05/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they were in the emergency room on (b)(6) 2020 due to low blood glucose level with a blood glucose level of 37 mg/dl and 47 mg/dl.The customer's blood glucose level was 22 mg/dl at the time of the incident.The customer also reported stomach related issues.The customer was treated with carbohydrates, crackers and apple juices at the emergency room.The drive support cap appeared normal.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
The information provided that the event date with the initial report was incorrect.The correct information has been included with this report.The information that provided with the initial report was incorrect.The correct information has been included with this report.(b)(4).
 
Event or Problem Description
The customer reported via phone call that they were in the emergency room on (b)(6) 2020 due to low blood glucose level with a blood glucose levels of 37 mg/dl and 47 mg/dl.The customer had been experiencing low blood glucose for two weeks and treated with glucose tablets.The customer also reported stomach related issues.The customer was treated with carbohydrates, crackers and apple juices at the emergency room.Troubleshooting was performed and the drive support cap appeared normal and the customer did not believe that the insulin pump was over delivering.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime or a33 test, excessive no delivery test and delivery accuracy test at 0.0871 inches.The stop (idle) current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device uploaded properly using carelink.Device had cracked case at display window corner, cracked battery tube threads, cracked case at the reservoir tube window corner, cracked reservoir tube window, cracked reservoir tube lip and a missing end cap sticker.The test p-cap and reservoir does lock in place in the reservoir compartment.(b)(4).
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer has been experiencing low blood glucose values from (b)(6) 2020 to (b)(6) 2020 ranging from 22 mg/dl to 61 mg/dl.The device was returned for analysis.

Brand Name
530G INSULIN PUMP MMT-551LNAP
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key10081475
Report Number2032227-2020-121068
Device Sequence Number3358140
Product Code OZO
UDI-Device Identifier00643169507722
UDI-Public(01)00643169507722
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-551LNAP
Device Catalogue NumberMMT-551LNAP
Device Lot NumberA4551LNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Initial Date Received by Manufacturer 05/18/2020
Supplement Date Received by Manufacturer05/26/2020
12/16/2020
12/28/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date05/28/2020
12/17/2020
12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRN-MMT-332-RSVR, UNOMED SET
Outcome Attributed to Adverse Event Hospitalization;
Patient Age49 YR
Patient Weight54